# SDR DL76G020275

- Difficulty date: March 8, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 43,832 hours, 11,418 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Condition: Chafed
- Location: Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV IT WAS FOUND THAT A C-2 CARGO COMPARTMENT FIRE EXTINGUISHER DISCHARGE LINE WAS CHAFING ON APU AIR SUPPLY DUCT.  REPLACED LINE.
